Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A proof of a functional equation related to the theory of partitions.

Author: Shô Iseki
Journal: Proc. Amer. Math. Soc. 12 (1961), 502-505
MSC: Primary 10.48
MathSciNet review: 0125098
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. M. Apostol, On the Lerch zeta function, Pacific J. Math. 1 (1951), 161–167. MR 0043843
  • [2] Shô Iseki, The transformation formula for the Dedekind modular function and related functional equations, Duke Math. J. 24 (1957), 653–662. MR 0091301
  • [3] Shô Iseki, A partition function with some congruence condition, Amer. J. Math. 81 (1959), 939–961. MR 0108473
  • [4] H. Rademacher, Zur Theorie der Modulfunktionen, J. Reine Angew. Math. vol. 167 (1932) pp. 312-336.
  • [5] E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1996. An introduction to the general theory of infinite processes and of analytic functions; with an account of the principal transcendental functions; Reprint of the fourth (1927) edition. MR 1424469

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society